# SDR UPS204579

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5755 · Spoilers
- Part: Te Skin
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND NR 6 SPOILER LT WING DELAMINATED ON TRAILING EDGE.  REMOVED AND REPLACED NR 6 GROUND SPOILER (P/N 65-17348-108A) (S/N 5758) ON, (P/N 65-17348-55) (S/N 6307) OFF.
